# SDR GTIA040640

- Difficulty date: July 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Disconnected
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 689 - L2 DOOR PAX ESCAPE SLIDE 'CLIP' DISCONNECTED.  RECONNECTED 'CLIP' ON SLIDE.  (M)
